# SDR 2005FA0001089

- Difficulty date: August 2, 2005
- Submitted: August 2, 2005
- Operation: General aviation
- Aircraft: N36049
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870287
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: MS210426
- Condition: Cracked
- Location: Cover
- Part time: 4,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR STATION WAS REPAIRING AIRCRAFT HYD LEAK.  WHEN REMOVING LOWER FORWARD WING ATTACH BOLT COVERS FOUND 10 OF THE 16 MS21042-6 NUTS CRACKED.  PIPER P/N 404-532.
